MAUDE Adverse Event Report: CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE DEVILBISS HEALTHCARE F22 ROLLATOR, TALL

CHANG CHENG FA ENTERPRISE CO., LIMITED DRIVE DEVILBISS HEALTHCARE F22 ROLLATOR, TALL
Model Number GV974RD-T
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Hernia (2240)
Date of Event 02/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per distributor mdr #243477-2026-00015: drive devilbiss healthcare was notified of an incident involving a rollator by the end user who reported the weld at the crossbar broke causing the end user to fall.The end user caught himself and noticed a hernia that evening in his groin area.The end user required emergency surgery to repair the hernia.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE F22 ROLLATOR, TALL
Common Device Name
ROLLATOR
Manufacturer (Section D)
CHANG CHENG FA ENTERPRISE CO., LIMITED
no. 1 been ting
been-tsuoh village
chia-yi shiann, shi-koou shiang chiayi
TW 
Manufacturer (Section G)
CHANG CHENG FA ENTERPRISE CO., LIMITED
no. 1 been ting
been-tsuoh village
chia-yi shiann, shi-koou shiang chiayi
TW  
Manufacturer Contact
kevin walls
33 golden eagle lane
littleton, CO 80127
7202545756
MDR Report Key24687747
Report Number1000292485-2026-00001
Device Sequence Number9652975
Product Code ITJ
UDI-Device Identifier00822383582238
UDI-Public(01)00822383582238(21)
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberGV974RD-T
Device Catalogue NumberGV974RD-T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale